Null boundary controllability for semilinear heat equations

Yung Jen Lin Guo*, W. Littman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)


We consider null boundary controllability for one-dimensional semilinear heat equations. We obtain null boundary controllability results for semilinear equations when the initial data is bounded continuous and sufficiently small. In this work we also prove a version of the nonlinear Cauchy-Kowalevski theorem.

Original languageEnglish
Pages (from-to)281-316
Number of pages36
JournalApplied Mathematics & Optimization
Issue number3
Publication statusPublished - 1995 Nov
Externally publishedYes


  • AMS classification: Primary 35A10, 35K55, 35K60, 93C10, 93C20
  • Boundary control
  • Nonlinear
  • Parabolic
  • Semilinear

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Null boundary controllability for semilinear heat equations'. Together they form a unique fingerprint.

Cite this